MathSciNet Relay Station
MathSciNet bibliographic data
MR2119344 (2005j:35202) 35Q53 (35B35)
Xu, Yanling; Jiang, Mina Asymptotic stability of rarefaction wave for generalized Burgers equation. Acta Math. Sci. Ser. B Engl. Ed. 25 (2005), no. 1, 119–129.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement